Paroxetine for Anxiety and panic attacks treatment

We have 521 consumer reports for treatment of Anxiety and panic attacks with Paroxetine. Anxiety and panic attacks used in 3% of cases.

Patients statistics on Anxiety and panic attacks for Paroxetine

Female
Male

Average weight in Lbs
169.76
187.39

Average height in Ft
5′ 6″
5′ 5″

Average age
39
48

Paroxetine Circle Diagram 17 consumers of 521 reported about Anxiety and panic attacks

  1. Mary J. Futral says:
    4.0 rating

    Paroxetine for Dizziness; Anxiety and panic attacks

    Since 2001 take Paroxetine for dizziness, headaches and panic attacks. My dose was daily 10mg. Because I do not want to take the remedy, I am a naturopath. He told me that this is not depression and he gives me something. At the moment, I’m in the process of slimming and have not taken any pills for a week. For me it starts now with headache, dizziness and nausea. But takes about 1 to 2 hours. Hope it’s over soon

    Side effects: Withdrawal symptoms
  2. William J. Faison says:
    4.5 rating

    Paroxetine for Anxiety and panic attacks; Depression

    Hello, I too would like to tell you from my experiences, how it is, when you drop off psychotropic drugs. I’ve just experienced this and I’m not through yet. I have been suffering from depression, anxiety and panic attacks for years. Got everything, from psychotherapy to medication, and not just with a drug. My last dose is as follows: Paroxate 40 mg, Lyrica 150 mg, Prothazine 100 mg, Olanzapine 2.5 mg and this for years. If you feel bad, you do not ask the doctor if the medication has any side effects because you just have to rely on the doc to do the right thing. Once you get those things prescribed, you will not be able to get rid of them again, unless it’s always getting worse. So it was with me, after 10 years of taking Paroxate my neurologist meant, maybe this will not help anymore and I should drop it off (mind you within a week) and take something else for it. Since such antidepressants do not work the same and Paroxat is known for its enormous withdrawal symptoms, of course I first ran into a catastrophe. After four days without paroxathe hell began, migraines, vomiting, dizziness, nausea, the head electrified. Called a doctor, get a message, I have to go through now, at some point it will be better, well, thank you. Sometime after 14 days, it was also a little better and during this time I’ve been intensively on the net with the other drug busy, everywhere the same Sch ……. And of course I asked myself, that must be all. I now have 25 kg gain in weight, I just walked around like a zombie, I was not interested in anything, so no trace of help. Since I have decided, now you are gradually from the other drugs, worse it can not be. Next up was Olanzapin, I just did a cut and it was just as bad as the paroxet. But I did it, and I think so, because my head became freer, I was not so apathetic, it was very hard, but it works. For the last two medications, I’ll take my time, reduce gradually, I’m almost a professional and I think I can do this too. What I find so bad about all this, that especially people who are mentally ill, so need special attention, and this is unfortunately not done by the doctors. You prescribe pills over pills, once you have them, you will not get rid of them again. What causes these drugs but by their side effects, no one says on the contrary, complains of a weight gain is asked immediately, they eat more or you get the same said, they just have to move more, great, if the medication is actually prevented , So my conclusion, never let you simply prescribe medication, without being properly informed and questioned the intake again and again. And when a drug is discontinued, slowly creep out, otherwise it can get angry.

    Side effects: Withdrawal symptoms
  3. Andrew P. Collins says:
    5.0 rating

    Paroxetine for Anxiety and panic attacks; Depression

    I have been suffering from depression and anxiety and massive sleep disorders since 1999. In the course of this time, I have been prescribed many medications, some of which I have not tolerated at all. Since 2006, I take mirtazapine 30 mg every evening, at some point that was no longer sufficient, because the fears were suddenly back. Two years ago, it started with panic attacks and the quality of life started to suffer. Sometimes I got the panic attacks several times a day. I could not go on and went to my psychiatrist and told him I was suffering from massive anxiety and panic attacks. He then prescribed paroxetine for me. When I read through the side effects, I did not know if I should take this medicine or not. The memories of failed drug changes were awake again. So I was still hesitant to take this medicine. Only after almost a year did I decide to try the drug because my fears were always present. I started with 10 mg in the first week and I did not notice any side effects. In the second week, the dose was increased to 20 mg, the side effects were limited. The worst side effects for me were permanent weakness and heavy fatigue. It took four weeks for the states of exhaustion to be gone and during this time I often thought to stop treatment. Now I have been taking Paroxetine for 5 months and I feel much better. Especially against fears and panic attacks it worked great.

    Side effects: Increase in weight
  4. Brenda A. Schmidt says:
    5.0 rating

    Paroxetine for Anxiety and panic attacks; Depression

    I am 33 years old and take Paroxetine 20 mg already 15 years. Yeah right, I think I outbid all here together. Get prescribed at 18 years old. Unfortunately, after such a long time, I can not remember how it is without these tablets. Therefore, I can not really give that information. All I know is that after the second or third intake I dreamed intensively at night and still dream every night until today and wake up really well in the morning sometimes. Fatigue is there every day. That is very unpleasant. There is no weight gain for me. Not a gram in the entire 15 years, which would be due to the tablets. 3 years ago I wanted to get down from the stuff and slowly sneaked out. The symptoms were: sweating, headache and insomnia. But everything was bearable. But when I was down to 5 mg, the panic attacks came. It was very bad. I had to go up to 20 mg again. I’m still there today. Although I’m feeling better, I do not dare to drop her off.